The GMLE based Buckley–James estimator with modified case–cohort data
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Kumar S. & Sharma D., 1992. "An Inadmissibility Result For Affine Equivariant Estimators," Statistics & Risk Modeling, De Gruyter, vol. 10(1-2), pages 87-98, February.
- Gatsonis, Constantine & MacGibbon, Brenda & Strawderman, William, 1987. "On the estimation of a restricted normal mean," Statistics & Probability Letters, Elsevier, vol. 6(1), pages 21-30, September.
More about this item
KeywordsRight-censorship; Linear regression model; Self-consistent algorithm; Generalized MLE; Consistency; Asymptotic normality;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:72:y:2010:i:3:p:433-464. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .